# SDR USAA060354

- Difficulty date: February 24, 2006
- Submitted: February 24, 2006
- Operation: Air carrier
- Aircraft: N427US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24549
- Aircraft time: 45,843 hours, 45,843 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 727E AND 11, JUST BELOW S-23R CRACKED.  CUT OUT DAMAGE, FABRICATED AND INSTALLED DOUBLER IAW SRM 53-00-01 REPAIR 31, DEFECT SIZE: 3.5 INCHES.
